Alert archive / Florida / Gale Warnings in 2018
Gale Warning 1, NWS Miami, FL
NWS Miami, FL issued this gale warning at Jan 3, 2018, 12:09 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2018, 12:09 PM EST (17:09 UTC)
- Expired
- Jan 3, 2018, 6:58 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
119 WHUS72 KMFL 031709 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1209 PM EST Wed Jan 3 2018 AMZ650-670-671-040115- /O.UPG.KMFL.SC.Y.0001.000000T0000Z-180105T1200Z/ /O.NEW.KMFL.GL.W.0001.180103T1709Z-180104T0000Z/ /O.NEW.KMFL.SC.Y.0002.180104T0000Z-180105T1200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1209 PM EST Wed Jan 3 2018 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... The National Weather Service in Miami has issued a Gale Warning, which is in effect until 7 PM EST this evening. This Small Craft Advisory is in effect from 7 PM this evening to 7 AM EST Friday. * Winds and Seas...Northwest winds 25 to 35 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-040115- /O.UPG.KMFL.SC.Y.0001.000000T0000Z-180104T0900Z/ /O.NEW.KMFL.GL.W.0001.180103T1709Z-180104T0000Z/ /O.NEW.KMFL.SC.Y.0002.180104T0000Z-180104T0900Z/ Lake Okeechobee- 1209 PM EST Wed Jan 3 2018 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST THURSDAY... The National Weather Service in Miami has issued a Gale Warning, which is in effect until 7 PM EST this evening. This Small Craft Advisory is in effect from 7 PM this evening to 4 AM EST Thursday. * Winds and Seas...Northwest winds 25 to 35 kt with gusts up to 40 kt. * Winds...Northwest 25 to 35 kt with gusts up to 40 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-040115- /O.CON.KMFL.SC.Y.0001.000000T0000Z-180104T0900Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1209 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-651-040115- /O.CON.KMFL.SC.Y.0001.000000T0000Z-180105T1200Z/ Biscayne Bay- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 1209 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
2 follow-up statements
986 WHUS72 KMFL 032011 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 311 PM EST Wed Jan 3 2018 AMZ650-040500- /O.CAN.KMFL.GL.W.0001.000000T0000Z-180104T0000Z/ /O.EXT.KMFL.SC.Y.0002.180103T2011Z-180105T1200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- 311 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Miami has cancelled the Gale Warning. * Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-040500- /O.CAN.KMFL.GL.W.0001.000000T0000Z-180104T0000Z/ /O.EXT.KMFL.SC.Y.0002.180103T2011Z-180104T0900Z/ Lake Okeechobee- 311 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Miami has cancelled the Gale Warning. * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. * Winds...Northwest 15 to 25 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ670-671-040500- /O.CON.KMFL.GL.W.0001.000000T0000Z-180104T0000Z/ /O.CON.KMFL.SC.Y.0002.180104T0000Z-180105T1200Z/ Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 311 PM EST Wed Jan 3 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY... * Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-040500- /O.EXT.KMFL.SC.Y.0001.000000T0000Z-180104T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 311 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY... * Winds and Seas...North winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-651-040500- /O.CON.KMFL.SC.Y.0001.000000T0000Z-180105T1200Z/ Biscayne Bay- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 311 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * Winds and Seas...Northwest winds 20 to 30 kt with gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
339 WHUS72 KMFL 032358 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 658 PM EST Wed Jan 3 2018 AMZ670-671-040900- /O.CAN.KMFL.GL.W.0001.000000T0000Z-180104T0000Z/ /O.CON.KMFL.SC.Y.0002.180104T0000Z-180105T1200Z/ Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 658 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING WILL EXPIRE AT 7 PM... The National Weather Service in Miami will allow the Gale Warning to expire at 7 PM. * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-676-040900- /O.CON.KMFL.SC.Y.0001.000000T0000Z-180104T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 658 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... * Winds and Seas...North winds 10 to 20 kt with gusts up to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-651-040900- /O.CON.KMFL.SC.Y.0001.000000T0000Z-180105T1200Z/ Biscayne Bay- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- 658 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-040900- /O.CON.KMFL.SC.Y.0002.000000T0000Z-180105T1200Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- 658 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... * Winds and Seas...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-040900- /O.CON.KMFL.SC.Y.0002.000000T0000Z-180104T0900Z/ Lake Okeechobee- 658 PM EST Wed Jan 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * Winds and Seas...Northwest winds 10 to 20 kt with gusts up to 25 kt. Seas Around 0 foot. * Winds...Northwest 10 to 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Jan 3, 11:11 AM EST, 58 minutes earlier.
Area forecast discussion, Jan 3, 11:11 AM EST, 58 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1111 AM EST Wed Jan 3 2018
.UPDATE...
Winds are increasing across the region this morning, sooner than
anticipated, so have raised wind speeds through the evening.
Observations and short-range models indicated Small Craft
Conditions (winds 20-25 KT) widespread across Lake Okeechobee, so
have hoisted advisory for the lake. No other changes to morning
forecast, as temperatures and rain chances appear on track.
&&
.PREV DISCUSSION... /issued 832 AM EST Wed Jan 3 2018/
UPDATE...
Updated temperatures across the region based on observations and
frontal passage. Updated POPs to account for current radar,
satellite and latest model trends with the scattered showers
across the east coast metro and the Atlantic waters. Otherwise no
major changes to current forecast.
PREV DISCUSSION... /issued 659 AM EST Wed Jan 3 2018/
AVIATION...
Light rain will continue across the eastern terminals through mid
morning. BKN to OVC MVFR to IFR conditions are hovering around 1000
ft to 1500 ft with occasional bases dropping down to 400 feet to
the south. Northerly winds increase behind the front with gust up
to 25 KTS will develop this afternoon. VFR conditions return
later this afternoon with rain chances diminishing.
PREV DISCUSSION... /issued 349 AM EST Wed Jan 3 2018/
DISCUSSION...
Winter is about to make its presence known across a good portion of
the state as cold air has made its way south across the continent
towards the southeastern United States. As an area of low
pressure pulls away from the area, some portions of northern and
central Florida will see dropping temperatures and some winter
weather concerns. South Florida may escape some of the wintry
precipitation, but it appears we may not be able to escape a
freeze or critical wind chills over some portions of the area in
the coming nights.
Today: The rain showers and cloud cover will continue in the first
half of the day with a drying and clearing trend later in the
afternoon as drier, cooler air moves into the region behind the
exiting system as northwesterly flow establishes itself over a
good portion of the continent. Today will also be our last warm
day with the next several days struggling to reach the mid 50s to
lower 60s.
Tonight/Thursday morning: As the drier, cooler air enters the
region behind the frontal system, tonight will be the first of a
few cold nights across South Florida. What differentiates tonight
is that the northwest wind will not be light enough to lower the
wind chill threat. With the wind holding between 5 and 10 mph and
temperatures dipping into the 30s over a good portion of the area,
a Wind Chill Advisory was issued for a good portion of South
Florida. The Wind Chill Advisory may need to be expanded into
coastal Collier, metro Broward, and potentially into Miami-Dade
County if things continue to trend colder. For Glades County,
guidance is showing a decent potential for a freeze over the
northern portions of the county. The Freeze Watch for Glades
County will likely become a Freeze Warning later today if the
forecast trend continues to support a freeze there overnight.
Thursday night/Friday morning: With the flow lightening a bit,
this night will be a more classic radiational cooling event and
could potentially be the coldest night of this cold snap with a
more widespread freeze west of Lake Okeechobee. If the cold
forecast trend were to continue, isolated areas reaching down to a
hard freeze cannot be ruled out in portions of Glades and Hendry.
The good news is that precipitation is not expected as the air
looks to remain very dry. Held off on a Freeze Watch for this
period to avoid confusion with tonight's event, but a Freeze Watch
may become necessary in the next forecast cycle or when a
decision is made for tonight's Freeze Watch/Warning transition.
Friday night/Saturday morning: Another efficient radiational
cooling night to close out the work week and kick off the weekend.
The airmass may have moderated enough by this point to avoid
another night with freezing temperatures. The wind should also be
light enough to preclude concerns about wind chills, though frost
formation will be possible. Went ahead with frost mention in the
forecast due to this. If the forecast trend continues to stay
above freezing, a Frost Advisory may become necessary for this
overnight period.
The rest of the weekend: More zonal flow will allow temperatures
to moderate while minimal moisture should keep things relatively
dry. Some moisture return may allow for additional cloud cover and
some chances for rain that stay mainly over the moisture sources
afforded by the Atlantic and Gulf.
Next week: The next frontal system pushes eastward across the
eastern two-thirds of the nation on Monday. As the front nears
Florida, rain chances and cloud cover begin the increase again.
Guidance is persistent with the solution of a frontal boundary
traversing the region on Tuesday with drier air in its wake to
close out the extended forecast period.
MARINE...
Strong flow will keep seas elevated over the next day or so. The
Gulf may see a brief period of lower wind today, but that quickly
will deteriorate behind the front as the northwest flow picks up
and builds seas back up. The Atlantic will likely see a
persistently higher flow and seas into Friday. Some wind gusts in
the Atlantic may near Gale force but those stronger gusts at the
moment do not appear to be frequent enough to warrant a Gale
Warning.
BEACH FORECAST...
Elevated seas and persistent northeasterly flow through a good
portion of the next week will keep elevated chances of rip
currents along the Atlantic beaches. The Gulf beaches could also
see elevated rip current chances with the northwesterly flow
behind frontal passages. High surf will be possible today, mainly
along the northern Palm Beach County coast.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 72 38 58 39 / 50 10 0 0
Fort Lauderdale 70 43 59 42 / 60 10 0 0
Miami 68 42 60 42 / 40 10 0 0
Naples 62 42 59 40 / 30 20 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Thursday morning for
FLZ063.
Wind Chill Advisory from 7 PM this evening to 10 AM EST Thursday
for FLZ063-066>068-070-071-168.
High Rip Current Risk through Thursday evening for FLZ168-172-
173.
High Surf Advisory until 7 PM EST this evening for FLZ168.
AM...Small Craft Advisory until 4 AM EST Thursday for AMZ610.
Small Craft Advisory until 7 AM EST Friday for AMZ630-650-651-
670-671.
GM...Small Craft Advisory until 4 AM EST Thursday for GMZ656-657-676.
&&
UPDATE...23/SK
DISCUSSION...02/RAG
MARINE...02/RAG
AVIATION...67/MT
BEACH FORECAST...02/RAGHazardous weather outlook, Jan 3, 11:22 AM EST, 47 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1122 AM EST Wed Jan 3 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 040430- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1122 AM EST Wed Jan 3 2018 ...HIGH RISK OF RIP CURRENTS ATLANTIC BEACHES... ...FREEZE WATCH GLADES COUNTY TONIGHT... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Rip currents: A high risk of Rip Currents exists on Atlantic beaches. A High Surf Advisory is in effect for Palm Beach County. Wind: Northerly to northeasterly wind of 20 to 25 knots is expected on the South Florida waters. A Small Craft Advisory is in effect. Thunderstorms: Isolated thunderstorms are possible on Atlantic waters this afternoon. Lightning is the primary threat. Temperatures: Temperatures below freezing are possible in Glades County tonight, where a Freeze Warning is in effect. Wind chill values in the mid 20s to the mid 30s are expected over inland portions of Southern Florida late tonight and early Wednesday morning. A Wind Chill Advisory is in effect for Palm Beach, Hendry, Glades, interior Collier, and interior Broward counties. Waves: Significant wave heights of 7 to 11 feet are expected for portions of the Gulf Stream. A Small Craft Advisory is in effect. A High Surf Advisory is in effect for Palm Beach County beaches. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A high risk of rip currents exists on Atlantic beaches Thursday, and this may continue into Friday. A Small Craft Advisory is in effect for Atlantic waters Thursday, and this may continue into Friday. Cold temperatures and low wind chill values are expected into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Local storm report, Jan 3, 10:38 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1038 AM EST WED JAN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM NON-TSTM WND GST 2 NNW VANDERBILT BEACH 26.30N 81.84W
01/03/2018 M43 MPH GMZ656 FL MESONET
A NON-THUNDERSTORM WIND GUST OF 43 MPH 37 KNOTS WAS
RECORDED BY THE WEATHERBUG MESONET SITE KBNPS LOCATED AT
KALEA BAY AT 955 AM EST.
&&
EVENT NUMBER MFL1800002
KELLYLocal storm report, Jan 3, 10:40 AM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1040 AM EST WED JAN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 AM NON-TSTM WND GST 1 S MARCO ISLAND 25.92N 81.73W
01/03/2018 M42 MPH GMZ656 FL MESONET
A NON-THUNDERSTORM WIND GUST OF 42 MPH 37 KNOTS WAS
RECORDED BY THE WEATHERBUG MESONET SITE MRCSC LOCATED AT
THE CHARTER CLUB OF MARCO BEACH AT 1024 AM EST.
&&
EVENT NUMBER MFL1800003
KELLYLocal storm report, Jan 3, 11:05 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1105 AM EST WED JAN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM NON-TSTM WND GST 10 NW PAHOKEE 26.90N 80.79W
01/03/2018 M40 MPH AMZ610 FL MESONET
A NON-THUNDERSTORM WIND GUST OF 40 MPH 35 KNOTS WAS
REPORTED BY THE SFWMD MESONET SITE LZ40 LOCATED OVER THE
CENTER OF LAKE OKEECHOBEE AT 1045 AM EST.
&&
EVENT NUMBER MFL1800004
KELLYLocal storm report, Jan 3, 11:35 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1135 AM EST WED JAN 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM NON-TSTM WND GST 2 ESE HAVERHILL 26.68N 80.10W
01/03/2018 M46 MPH PALM BEACH FL ASOS
A NON-THUNDERSTORM WIND GUST OF 46 MPH 40 KNOTS WAS
RECORDED AT THE KPBI ASOS LOCATED AT PALM BEACH
INTERNATIONAL AIRPORT AT 1126 AM EST.
&&
EVENT NUMBER MFL1800005
KELLYThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 2:52 AM EST | Freeze Watch | MFL | Glades | 30 hr |
| Jan 3, 2:53 AM EST | Wind Chill Advisory | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 31 hr |
| Jan 3, 12:09 PM EST | Small Craft Advisory | MFL | 49 hr | |
| Jan 3, 3:15 PM EST | Freeze Watch | MFL | Glades, Hendry | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.